MAUDE Adverse Event Report: ETHICON INC. BLAKE (R) DRAIN 19FR R/F; WOUND DRAINAGE SYSTEM

ETHICON INC. BLAKE (R) DRAIN 19FR R/F; WOUND DRAINAGE SYSTEM
Model Number 2230
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on an unknown date and a drain was used.Before opening the package, it was found that there had been a foreign substance like a hair in the package.Further details are not provided.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/20/2020.H3 evaluation: we received one 2230 drain in unopened osp.There is a piece of hair looking like eyelash inside the secondary pouch.There is eyelash inside the pouch.The complaint is confirmed.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.

Brand Name
BLAKE (R) DRAIN 19FR R/F
Common Device Name
WOUND DRAINAGE SYSTEM
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9956595
Report Number2210968-2020-02998
Device Sequence Number2808143
Product Code KOG
UDI-Device Identifier10705031003583
UDI-Public10705031003583
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model Number2230
Device Catalogue Number2230
Device Lot NumberJ1906614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2019
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date05/20/2020
Patient Sequence Number1